# SDR 2024FA0000451

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N748D
- Make and model: Beech 76
- Aircraft serial: 341
- Aircraft time: 3,042 hours
- Engine: Lyc IO360A1G6
- Engine time: 3,042 hours
- Propeller: Hartzl HCM2YR
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10591001077
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,042 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 80-19-12R1 REQUIRES THAT DYE PENETRANT INSPENTION TO BE DONE ON THE ENGINE MOUNT LOWER TUBES. ON 5TH-NOV 2023, DYE PENETRANT INSPECTION WAS CONDUCTED BUT NO CRACK WAS FOUND, BUT AFTER CONFIRMING THE RESULT WITH MPI, A CRACK OF 12MM WAS IDENTIFIED.  KINDLY NOTE THE FLIGHT HOURS FOR THIS AIRCRAFT  HAS BEEN CORRECTED TO 3042HRS
